# SDR TWAA9803807

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94314
- Make and model: Boeing 727231
- Aircraft serial: 20047
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING CORROSION CONTROL CHECK, FUOND UPPER CHORD LBL 70.5 STATION 760 WITH CRACKS INDICATED PER HIGH FREQUENCY EDDY CURRENT CHECK.  CRACKS WERE IN UPPER AND LOWER BOLT HOLES 6 AND 12 O'CLOCK POSITION. REPAIRED PER ARA 11749.  CHECK - 2-25-97 MCI.  (M)
